# SDR MWEA98649

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Part number: SR09540004
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT PYLON UPPER SPAR CAPS WERE FOUND DAMAGED.  REMOVED AND REPLACED SPAR CAPS USING APPROVED DATA.
